# SDR SIMA2475

- Difficulty date: September 3, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725158
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE RIGHT INBOARD SEAT TRACK BL 0 AT FUSELAGE STATION 294.  REMOVED SECTION OF SEAT TRACK AND PERFORMED SEAT TRACK SPLICE REPAIR IAW SAAB SRM 53-70-60.  (M)
